# SDR 2006FA0000337

- Difficulty date: April 6, 2006
- Submitted: April 14, 2006
- Operation: General aviation
- Aircraft: N110ST
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636373
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: ALU8539LS
- Part serial: FO32376
- Condition: Burned
- Location: Engine
- Part time: 142 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTPUT POST WAS LOOSE AND BURNED.  TERMINAL ON OUTPUT WIRE GOING TO BOSS BAR WAS BURNED, MELTED, AND SEPARATED FROM ALTERNATOR.  (K)
